Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
A local normal form for Hamiltonian actions of compact semisimple Poisson–Lie groups

Megumi Harada, Jeremy Lane and Aidan Patterson

Vol. 15 (2022), No. 5, 775–812
Abstract

The main contribution of this manuscript is a local normal form for Hamiltonian actions of Poisson–Lie groups K on a symplectic manifold equipped with an AN-valued moment map, where AN is the dual Poisson–Lie group of K. Our proof uses the delinearization theorem of Alekseev which relates a classical Hamiltonian action of K with a 𝔨-valued moment map to a Hamiltonian action with an AN-valued moment map, via a deformation of symplectic structures. We obtain our main result by proving a “delinearization commutes with symplectic quotients” theorem which is also of independent interest and then putting this together with the local normal form theorem for classical Hamiltonian actions with ^˛-valued moment maps. A key ingredient for our main result is the delinearization 𝒟(ωcan ) of the canonical symplectic structure on TK, so we additionally take some steps toward explicit computations of 𝒟(ωcan ). In particular, in the case K = SU (2), we obtain explicit formulas for the matrix coefficients of 𝒟(ωcan ) with respect to a natural choice of coordinates on TSU (2).

PDF Access Denied

We have not been able to recognize your IP address 3.233.232.160 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
Hamiltonian actions, moment maps, Poisson–Lie groups, local normal forms
Mathematical Subject Classification
Primary: 53D20
Secondary: 53D17
Milestones
Received: 1 September 2021
Revised: 9 February 2022
Accepted: 20 February 2022
Published: 3 March 2023

Communicated by Michael Jablonski
Authors
Megumi Harada
Department of Mathematics and Statistics
McMaster University
Hamilton, ON
Canada
Jeremy Lane
Department of Mathematics
McMaster University
Hamilton, ON
Canada
Aidan Patterson
Department of Mathematics
University of Waterloo
Waterloo, ON
Canada